Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
calbi

Accutane's Initial Breakout Period.

Hey guys, I have a quick question.

Recently (six days ago) I was put on Accutane 10mg. The reason for the low dosage was to minimize the side effects, and to stay on it a little longer to make up for it.

Now I've always had an insanely fast metabolism and read that Accutane could cause an initial breakout. Well, surely, about 3 days in to taking the medication I started to break out (around 8-11 new pimples. Some big, some small). I was just wondering how long the IB period would take to subside. Is it just a quick burst of acne or is it like a week long breakout?

Now, one more question. The doctor said after a month he might bump my dose up to 20mg. If he does, will this create a second initial breakout?

Thank you all for your help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×